Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2019, Volume 20, Issue 2, Pages 383–390 (Mi cheb778)  

BRIEF MESSAGE

Properties of elements of direct products of fields

V. Yu. Matveev

Moscow Pedagogical State University (Moscow)

Abstract: The paper describes certain arithmetic properties of values of $F$-series, i.e. of series of the form
\begin{equation} \nonumber \sum_{n=0}^\infty a_n \cdot n! \; z^n. \end{equation}
Here $a_n\in\mathbb K$, a certain algebraic number field of a finite degree over $\mathbb Q$. The maximum of the absolute values of the conjugates to $a_n$ doesn't exceed $e^{C_1 n}$.
Also there exists a sequence of rational integers
$d_n = d_{0,n} q^n$, $q\in\mathbb N$, $n=0,1,\ldots$ such that $d_n a_k\in\mathbb Z_{\mathbb K}$, $n=0,1,\ldots$, $k=0,1,\ldots,n$.
Meanwhile $d_{0,n}$ is divisible only by primes $p$, $p\leqslant C_2 n$ and
\begin{equation} \nonumber ord_p d_{0,n} \leqslant C_3(\log_p^n + \frac{n}{p^2}). \end{equation}

Some general theorem is proved in analogy to Salikhov's theorem for the $E$-functions.
It gives conditions of the algebraic independence over $\mathbb C(z)$ of a set of $F$-series, each being a solution of a linear differential equation of the first order.
Certain applications to hypergeometric series are given.
The results allow to apply general theorems after V.G. Chirskii on the atrithmetic properties of the values of $F$-series.
The result is that the values of the considered series at algebraic points, as well as at polyadic points, which are well approximable by rational integers, are infinitely algebraically independent.
The paper also mentions some applications of polyadic and almost polyadic numbers to some practical problems.

Keywords: $F$ – series, infinite algebraic independence, polyadic numbers.

DOI: https://doi.org/10.22405/2226-8383-2018-20-2-383-390

Full text: PDF file (664 kB)
References: PDF file   HTML file

UDC: 511.36
Received: 18.05.2019
Accepted:12.07.2019

Citation: V. Yu. Matveev, “Properties of elements of direct products of fields”, Chebyshevskii Sb., 20:2 (2019), 383–390

Citation in format AMSBIB
\Bibitem{Mat19}
\by V.~Yu.~Matveev
\paper Properties of elements of direct products of fields
\jour Chebyshevskii Sb.
\yr 2019
\vol 20
\issue 2
\pages 383--390
\mathnet{http://mi.mathnet.ru/cheb778}
\crossref{https://doi.org/10.22405/2226-8383-2018-20-2-383-390}


Linking options:
  • http://mi.mathnet.ru/eng/cheb778
  • http://mi.mathnet.ru/eng/cheb/v20/i2/p383

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:57
    Full text:9
    References:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021